ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Gayen, Rupanwita and Mandal, BN and Chakrabarti, A (2006) Water wave scattering by two sharp discontinuities in the surface boundary conditions. In: IMA Journal of Applied Mathematics, 71 (6). pp. 811-831.

Chakrabarti, A (2006) Solution of certain weakly singular integral equations. In: IMA Journal of Applied Mathematics, 71 (4). pp. 534-543.

Manam, SR (2004) A note on a singular integral equation arising in water wave scattering. In: IMA Journal of Applied Mathematics, 69 (5). pp. 483-491.

Baskar, S and Prasad, Phoolan (2004) Riemann problem for kinematical conservation laws and geometrical features of nonlinear wavefronts. In: IMA Journal of Applied Mathematics, 69 (4). pp. 391-419.

Bharathi, Vijaya L and Chakrabarti, A (1991) Solution of a Boundary-Value Problem associated with Diffraction of Water Waves by a Nearly Vertical Barrier. In: IMA Journal of Applied Mathematics, 47 (1). 23 -32.

Mandal, BN and Chakrabarti, A (1989) A Note on Diffraction of Water Waves by a Nearly Vertical Barrier. In: IMA Journal of Applied Mathematics, 43 (2). pp. 157-165.

This list was generated on Mon Apr 19 23:56:07 2021 IST.